Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 73, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 29, 2018, 3:15 AM CDT for 8 counties in North Dakota. It was in force for 60 min. 25 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2018, 3:15 AM CDT (08:15 UTC)
- Expired
- Jun 29, 2018, 4:15 AM CDT
- In force
- 60 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Benson County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Ramsey County, ND, Steele County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 94 km from the middle of the area, began a volume at 08:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 3:15 AM CDT | TSTM WND DMG | St Michael, ND | LARGE TREE BRANCHES AND LIMBS DOWN ALL OVER. TIME ESTIMATED BASED ON RADAR. |
| Jun 29, 3:20 AM CDT | TSTM WND DMG | Red Willow Lake, ND | NUMEROUS LARGE TREE BRANCHES AND LIMBS BROKEN DOWN AROUND THE LAKE AREA. |
| Jun 29, 3:30 AM CDT | TSTM WND DMG | Michigan, ND | OBSERVER DROVE AROUND TOWN OBSERVING NO FULL TREE DISPLACEMENT BUT PLENTY OF LIMBS 3 INCHES OR GREATER IN DIAMETER. |
| Jun 29, 3:34 AM CDT | TSTM WND DMG | Mcville, ND | GRAIN BIN BLOWN IN AT MCVILLE ELEVATOR |
| Jun 29, 3:34 AM CDT | TSTM WND GST 95 | Mcville, ND | GRAIN BIN BLOWN IN AT MCVILLE ELEVATOR. LOTS OF LARGE TREES BROKEN DOWN AROUND TOWN. PEAK WINDS ESTIMATED TO 95 MPH. |
| Jun 29, 3:38 AM CDT | TSTM WND DMG | Lakota, ND | REPORT VIA SOCIAL MEDIA AND CONFIRMED BY EMERGENCY MANAGEMENT...OF TREES DOWN AND WIDESPREAD ROOF DAMAGE DO TO FALLING TREES. |
| Jun 29, 3:38 AM CDT | TSTM WND DMG | Lakota, ND | REPORT VIA SOCIAL MEDIA OF TREES DOWN AND ROOF DAMAGE |
| Jun 29, 3:40 AM CDT | TSTM WND DMG | 6 W Brocket, ND | PUBLIC REPORTS LARGE TREE BRANCHES DOWN AND SEVERAL SHINGLES BLOWN OFF THEIR ROOF. |
| Jun 29, 3:40 AM CDT | TSTM WND DMG | 6 Wsw Brocket, ND | PUBLIC REPORTS LARGE TREE BRANCHES DOWN AND SEVERAL SHINGLES BLOWN OFF THEIR ROOF. |
| Jun 29, 3:40 AM CDT | TSTM WND DMG | Aneta, ND | TREE BRANCHES OF 4 TO 6 INCHES DIAMETER DOWN IN ANETA. CORN FIELDS FLATTENED ACROSS SOUTHERN ORA TOWNSHIP. TIME APPROXIMATE. |
| Jun 29, 3:40 AM CDT | TSTM WND DMG | Aneta, ND | TREE BRANCHES OF 4 TO 6 INCHES DIAMETER DOWN IN ANETA. TIME APPROXIMATE |
| Jun 29, 3:45 AM CDT | TSTM WND DMG | Michigan, ND | IMAGE RELAYED THROUGH SOCIAL MEDIA SHOWS TREE SNAPPED. TIME ESTIMATED BY RADAR. |
| Jun 29, 3:45 AM CDT | TSTM WND DMG | Michigan, ND | TRAMPOLINE RE-ARRANGED WITHIN BACKYARD. REPORTED VIA SOCIAL MEDIA. |
| Jun 29, 3:52 AM CDT | TSTM WND GST 105 | 3 Nne Northwood, ND | A BOWING SECTION OF A SQUALL LINE APPEARS TO HAVE CUT ACROSS ACROSS EAST CENTRAL AVON TOWNSHIP. EXTREME WIND DAMAGE EXTENDED TO THE NORTH-NORTHEAST TO AROUND 7 MILES SOUTH OF ARVILLA BY 357 AM CDT. LARGE TREES WERE SNAPPED OR SHEARED IN MULTIPLE SHELTER BELTS |
| Jun 29, 3:52 AM CDT | TORNADO 1 | 2 N Northwood, ND | A BOWING SECTION OF A SQUALL LINE APPEARS TO HAVE SPAWNED TWO BRIEF TORNADOES ACROSS PORTIONS OF AVON TOWNSHIP. THIS FIRST TORNADO TRACKED TO THE NORTHEAST FOR ROUGHLY FOUR MILES, AND LIKELY ENDED ABOUT 7 MILES SOUTH OF ARVILLA BY 357 AM CDT. LARGE TREES WERE |
| Jun 29, 3:55 AM CDT | TSTM WND DMG | Mccanna, ND | MULTIPLE BRANCHES AROUND 6 INCH DIAMETER SNAPPED IN PICTURES POSTED ON SOCIAL MEDIA WITH TIME ESTIMATED VIA RADAR |
| Jun 29, 3:55 AM CDT | TSTM WND GST 95 | 5 N Northwood, ND | AN EMBEDDED MICROBURST INITIATED IN THE BOWING SECTION OF A SQUALL LINE AS IT MOVED INTO AVON TOWNSHIP. EXTREME WIND DAMAGE WAS APPARENT EXTENDING NORTHWARD ACROSS NORTHWEST AVON TOWNSHIP. TREES WERE BROKEN DOWN IN SHELTER BELTS AND 3 CATTLE TRAILERS WERE OVER |
| Jun 29, 3:55 AM CDT | TORNADO 1 | 5 N Northwood, ND | A BRIEF TORNADO INITIATED TO THE NORTH OF A BOWING SECTION OF A SQUALL LINE AS IT MOVED INTO AVON TOWNSHIP. EXTREME WIND DAMAGE WAS APPARENT EXTENDING NORTHWARD FOR ROUGHLY 2 MILES, TO AROUND 5SSE OF LARIMORE BY 358 AM CDT. TREES WERE BROKEN DOWN IN SHELTER BE |
| Jun 29, 3:55 AM CDT | TORNADO 1 | 5 N Northwood, ND | THIS TORNADO DEVELOP TO THE NORTH OF THE BOWING SECTION OF A SQUALL LINE IN AVON TOWNSHIP. IT APPEARS TO HAVE TRACKED NEARLY DUE NORTH FOR ROUGHLY 3 MILES, ENDING AROUND 6 MILES SOUTHWEST OF ARVILLA BY 359 AM CDT. TREES WERE BROKEN DOWN IN SHELTER BELTS AND 3 |
| Jun 29, 3:58 AM CDT | TSTM WND GST 70 | 5 Wnw Larimore, ND | PERSONAL WEATHER STATION REPORTED WIND GUST OF 70 MPH. |
| Jun 29, 3:58 AM CDT | TSTM WND GST 70 | 5 Wnw Larimore, ND | PUBLIC PERSONAL WEATHER UNDERGROUND STATION REPORTED WIND GUST OF 70 MPH. |
| Jun 29, 4:00 AM CDT | TSTM WND DMG | Lakota, ND | LARGE TREE BRANCHES FELLED. REPORT VIA SOCIAL MEDIA. |
| Jun 29, 4:02 AM CDT | TSTM WND DMG | Mccanna, ND | MULTIPLE BRANCHES AROUND 6 INCH DIAMETER SNAPPED IN PICTURES POSTED ON SOCIAL MEDIA WITH TIME ESTIMATED VIA RADAR |
| Jun 29, 4:07 AM CDT | TSTM WND GST 58 | 11 S Hamar, ND | NDAWN MESONET SITE /8N MCHENRY/ MEASURED 58 MPH WIND GUST... ASSOCIATED WITH SQUALL LINE PASSAGE. |
| Jun 29, 4:07 AM CDT | TSTM WND GST 58 | 8 N Mchenry, ND | NDAWN MESONET SITE MEASURED 58 MPH WIND GUST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 22 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 10:54 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 8.3 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2612 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1800 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 11.7
The text
As transmitted.
287
WUUS53 KFGF 290815
SVRFGF
NDC005-027-035-039-063-071-091-099-290915-
/O.NEW.KFGF.SV.W.0073.180629T0815Z-180629T0915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Eastern ND/Grand Forks ND
315 AM CDT FRI JUN 29 2018
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
Southeastern Benson County in northeastern North Dakota...
Western Grand Forks County in northeastern North Dakota...
Nelson County in northeastern North Dakota...
Southeastern Ramsey County in northeastern North Dakota...
Northern Griggs County in southeastern North Dakota...
Western Walsh County in northeastern North Dakota...
Northwestern Steele County in southeastern North Dakota...
Eastern Eddy County in northeastern North Dakota...
* Until 415 AM CDT.
* At 314 AM CDT, severe thunderstorms were located along a line
extending from near Crary to near Mose, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Severe thunderstorms will be near...
Doyon, Red Willow Lake and Southam around 325 AM CDT.
Bartlett around 335 AM CDT.
Lakota around 340 AM CDT.
Kloten around 345 AM CDT.
Aneta and Mapes around 350 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4797 9902 4848 9792 4768 9731 4759 9871
4759 9879
TIME...MOT...LOC 0814Z 260DEG 33KT 4804 9869 4760 9849
HAIL...1.00IN
WIND...60MPH
$$
Knutsvig2 follow-up statements
417
WWUS53 KFGF 290838
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
338 AM CDT FRI JUN 29 2018
NDC027-290847-
/O.CAN.KFGF.SV.W.0073.000000T0000Z-180629T0915Z/
Eddy ND-
338 AM CDT FRI JUN 29 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN EDDY COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
southeastern and northeastern North Dakota.
LAT...LON 4802 9886 4848 9792 4768 9731 4760 9850
4785 9851
TIME...MOT...LOC 0837Z 260DEG 33KT 4807 9839 4763 9819
$$
NDC005-035-039-063-071-091-099-290915-
/O.CON.KFGF.SV.W.0073.000000T0000Z-180629T0915Z/
Benson ND-Grand Forks ND-Nelson ND-Ramsey ND-Griggs ND-Walsh ND-
Steele ND-
338 AM CDT FRI JUN 29 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR EASTERN BENSON...WESTERN GRAND FORKS...NELSON...SOUTHEASTERN
RAMSEY...NORTHERN GRIGGS...WESTERN WALSH AND NORTHWESTERN STEELE
COUNTIES...
At 337 AM CDT, severe thunderstorms were located along a line
extending from near Bartlett to 6 miles north of Jessie, moving east
at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe storms will be near...
Mapes and Kloten around 350 AM CDT.
Aneta and Michigan around 355 AM CDT.
Whitman around 400 AM CDT.
Petersburg around 405 AM CDT.
Dahlen, Northwood and Fordville around 415 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4802 9886 4848 9792 4768 9731 4760 9850
4785 9851
TIME...MOT...LOC 0837Z 260DEG 33KT 4807 9839 4763 9819
HAIL...1.00IN
WIND...60MPH
$$
Knutsvig880
WWUS53 KFGF 290854
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
354 AM CDT FRI JUN 29 2018
NDC005-035-039-063-071-091-099-290915-
/O.CON.KFGF.SV.W.0073.000000T0000Z-180629T0915Z/
Benson ND-Grand Forks ND-Nelson ND-Ramsey ND-Griggs ND-Walsh ND-
Steele ND-
354 AM CDT FRI JUN 29 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR EASTERN BENSON...WESTERN GRAND FORKS...NELSON...SOUTHEASTERN
RAMSEY...NORTHERN GRIGGS...WESTERN WALSH AND NORTHWESTERN STEELE
COUNTIES...
At 354 AM CDT, severe thunderstorms were located along a line
extending from near Whitman to near Larimore, moving northeast at 60
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe storms will be near...
Arvilla and Turtle River State Park around 400 AM CDT.
Lankin around 405 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4802 9886 4848 9792 4768 9731 4760 9850
4785 9851
TIME...MOT...LOC 0854Z 229DEG 54KT 4820 9816 4787 9758
HAIL...1.00IN
WIND...60MPH
$$
KnutsvigWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 11:55 PM CDT, 3 hours 20 minutes earlier.
Area forecast discussion, Jun 28, 11:55 PM CDT, 3 hours 20 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 1155 PM CDT Thu Jun 28 2018 .UPDATE... Issued at 1155 PM CDT Thu Jun 28 2018 Updated forecast to increase chances of rain as the line of thunderstorms comes through tonight. Also, tried to get timing down to the hour. It looks like it will be around 3 AM at Devils Lake, 5 AM Grand Forks/Fargo, and 7 AM Baudette/Bemidji/Park Rapids. Damaging winds will be the biggest threat although hail and isolated mesovortex-type tornadoes not out of the question. && .SHORT TERM...(This evening through Friday) Issued at 350 PM CDT Thu Jun 28 2018 Ongoing thunderstorm activity is tied to convergence near warm front that has lifted north over our CWA. Northern extent of upper ridge has flattened and very weak impulses may be aiding in thunderstorm development near frontal zone. CAP has weakened and strong deep layer shear, increasing BL moisture/instability have led to severe thunderstorm development with some supercells. Initiation could occur at most locations and severe potential may continue through the evening. We are still expecting one or several complexes to develop and track across the region after roughly 8-9Z and may continue to impact our eastern CWA through Friday morning. Supercell potential early on raises the possibility for hail 2" or larger and tornado potential. Activity tonight is still shown by some CAMs to develop into possible bow and raises the possibility of a large scale damaging wind event. .LONG TERM...(Friday night through Thursday) Issued at 350 PM CDT Thu Jun 28 2018 Unsettled pattern expected through the extended periods as H5 ridge flattens and zonal flow eventually develops by late next week. This will support potential for cold frontal passages followed by quick temperatures recovery. Consensus keeps thunderstorm possibilities in place, but due to progressive nature of these embedded impulses through the extended overall confidence isn't high. For Friday/Friday night we may see redevelopment with cold pool in and southwest flow in place, but guidance is very inconstant in coverage and signal. There could be enough instability to support a few strong updrafts in the afternoon Temperatures should be cooler this weekend (near normal in the 80s), but recovery to above normal (possibly 90s) by late next week is expected. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1155 PM CDT Thu Jun 28 2018 Line of thunderstorms will sweep through the area tonight...likely dropping cigs and vis to MVFR or IFR levels. Should be reaching DVL by 8Z and BJI by 12Z. Strong winds are likely with this line...and will update TAFs to increase winds even more if upstream obs warrant it. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. && UPDATE...Knutsvig SHORT TERM...DJR LONG TERM...DJR AVIATION...Knutsvig
Hazardous weather outlook, Jun 28, 3:51 AM CDT, 23 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 351 AM CDT Thu Jun 28 2018 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-290900- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson- Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent- Richland-Western Walsh County- 351 AM CDT Thu Jun 28 2018 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Isolated to scattered strong to severe thunderstorms are possible early this morning, mainly south of the highway 200 corridor. By late this morning, through the afternoon and into the early evening, isolated to scattered severe thunderstorms are possible, but mainly between the highway 2 and 200 corridor. Finally, after midnight, the greatest risk for severe storms will arrive. These storms will mainly affect areas along and north of the Interstate 94 corridor, but could also affect areas to the south as well. These storms will have the potential to produce hail of 2 inches in diameter or larger, wind gusts of 75 mph or greater, isolated tornadoes, and localized heavy rain. Since the greatest risk for storms will occur when most people are sleeping tonight, plan to have a way to receive watches and warnings if and when they are issued. Have a plan of action before going to bed tonight! .DAYS TWO THROUGH SEVEN...Friday through Wednesday It will stay active, with periodic chances for thunderstorms throughout. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required.
In the hours before
Local storm report, Jun 28, 9:50 PM CDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
950 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG CLIMAX 47.61N 96.81W
06/28/2018 POLK MN PUBLIC
A FEW LARGE 3-4 INCH DIAMTER TREE BRANCHES BROKEN DOWN IN
TOWN. A FEW MINUTES OF PEA TO PENNY SIZED HAIL AS WELL.
0225 PM HAIL 2 NE LAVINIA 47.54N 94.78W
06/28/2018 E1.50 INCH Beltrami MN PUBLIC
HAIL FELL FOR SEVERAL MINUTES. LARGEST STONES RANGED FROM
1.25 TO 1.5 INCH DIAMETER. REPORT AND PHOTO POSTED TO
SOCIAL MEDIA.
0240 PM HAIL 3 E FERTILE 47.53N 96.23W
06/28/2018 E1.00 INCH Polk MN PUBLIC
0245 PM HAIL 5 W TRAIL 47.78N 95.81W
06/28/2018 E1.00 INCH Polk MN PUBLIC
PENNY TO QUARTER SIZED HAIL AND STRONG WINDS. SOME 2-3
INCH DIAMETER BRANCHES BROKEN DOWN IN YARD.
&&
GGUSTLocal storm report, Jun 28, 9:51 PM CDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
951 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL 2 N CROOKSTON 47.80N 96.61W
06/28/2018 E1.00 INCH Polk MN TRAINED SPOTTER
0244 PM FUNNEL CLOUD 3 WSW RINDAL 47.48N 96.19W
06/28/2018 Norman MN LAW ENFORCEMENT
BRIEF FUNNEL REPORTED. TIME AND LOCATION ESTIMATED BASED
ON RADAR.
&&
GGUSTLocal storm report, Jun 28, 10:20 PM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1020 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM HAIL 4 NW LARIMORE 47.95N 97.69W
06/28/2018 E1.75 INCH Grand Forks ND 911 CALL CENTER
REPORTED ALONG HIGHWAY 2, ABOUT 3 MILES WEST OF ND18
INTERSECTION.
&&
GGUSTLocal storm report, Jun 29, 3:01 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
301 AM CDT FRI JUN 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 AM TSTM WND GST 7 E LEEDS 48.29N 99.29W
06/29/2018 M56 MPH Benson ND MESONET
LEEDS RWIS MEASURED WIND GUST OF 56.5 MPH.
&&
AMOORELocal storm report, Jun 29, 3:07 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
307 AM CDT FRI JUN 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM TSTM WND GST 1 SW CANDO 48.48N 99.22W
06/29/2018 M58 MPH Towner ND AWOS
AWOS MEASURED WIND GUST TO 58 MPH.
&&
AMOOREThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 8:17 PM CDT | Severe Thunderstorm Warning | FGF | Benson | 28 min |
| Jun 29, 1:48 AM CDT | Severe Thunderstorm Warning | FGF | Benson, Ramsey, Towner | 57 min |
| Jun 29, 2:08 AM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy, Ramsey | 67 min |
| Jun 29, 2:27 AM CDT | Tornado Warning | FGF | Benson, Ramsey | 14 min |
| Jun 29, 2:44 AM CDT | Severe Thunderstorm Warning | FGF | Cavalier, Towner | 46 min |
| Jun 29, 2:45 AM CDT | Severe Thunderstorm Warning | FGF | Benson, Ramsey, Towner | 45 min |
| Jun 29, 2:59 AM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Grand Forks, Griggs, Steele, Traill | 61 min |
| Jun 29, 3:16 AM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Ransom, Sargent | 59 min |
| Jun 29, 3:30 AM CDT | Severe Thunderstorm Warning | FGF | Benson, Cavalier, Ramsey, Towner, Walsh | 45 min |
| Jun 29, 3:31 AM CDT | Special Weather Statement | FGF | Towner | 29 min |
| Jun 29, 3:40 AM CDT | Tornado Warning | FGF | Grand Forks, Nelson, Steele | 35 min |
| Jun 29, 3:51 AM CDT | Severe Thunderstorm Warning | FGF | Cass, Grand Forks, Steele, Traill | 54 min |
| Jun 29, 3:58 AM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Nelson, Walsh | 47 min |
| Jun 29, 4:06 AM CDT | Severe Thunderstorm Warning | FGF | Cass, Ransom, Richland, Sargent | 54 min |
| Jun 29, 4:25 AM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Traill, Walsh | 65 min |
| Jun 29, 4:57 AM CDT | Severe Thunderstorm Warning | FGF | Richland | 63 min |
| Jun 29, 5:05 AM CDT | High Wind Warning | FGF | Benson, Cavalier, Eddy, Grand Forks, Griggs, Nelson and 5 more | 4 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.